RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 3, Pages 192–196 (Mi timm1212)  

This article is cited in 5 scientific papers (total in 5 papers)

On closeness of carpets of Lie type over commutative rings

S. K. Kuklina, A. O. Likhacheva, Ya. N. Nuzhin

Siberian Federal University, Krasnoyarsk

Abstract: For a wide class of commutative rings, the existence of non-closed irreducible carpets of Lie type associated with any root system is proved.

Keywords: chevalley group over a commutative ring, carpet of additive subgroups, carpet subgroup.

Full text: PDF file (124 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.5

Citation: S. K. Kuklina, A. O. Likhacheva, Ya. N. Nuzhin, “On closeness of carpets of Lie type over commutative rings”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 3, 2015, 192–196

Citation in format AMSBIB
\Bibitem{KukLikNuz15}
\by S.~K.~Kuklina, A.~O.~Likhacheva, Ya.~N.~Nuzhin
\paper On closeness of carpets of Lie type over commutative rings
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 3
\pages 192--196
\mathnet{http://mi.mathnet.ru/timm1212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468103}
\elib{https://elibrary.ru/item.asp?id=24156718}


Linking options:
  • http://mi.mathnet.ru/eng/timm1212
  • http://mi.mathnet.ru/eng/timm/v21/i3/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Y. Dryaeva, V. A. Koibaev, Ya. N. Nuzhin, “Full and elementary nets over the quotient field of a principal ideal ring”, J. Math. Sci. (N. Y.), 234:2 (2018), 141–147  mathnet  crossref
    2. V. A. Koibaev, S. K. Kuklina, A. O. Likhacheva, Ya. N. Nuzhin, “Subgroups, of Chevalley Groups over a Locally Finite Field, Defined by a Family of Additive Subgroups”, Math. Notes, 102:6 (2017), 792–798  mathnet  crossref  crossref  isi  elib
    3. V. A. Koibaev, Ya. N. Nuzhin, “$k$-invariant nets over an algebraic extension of a field $k$”, Siberian Math. J., 58:1 (2017), 109–112  mathnet  crossref  crossref  isi  elib  elib
    4. S. K. Franchuk, “O neprivodimykh kovrakh additivnykh podgrupp tipa $G_2$”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 27 (2019), 80–86  mathnet  crossref
    5. S. K. Franchuk, “O neprivodimykh kovrakh additivnykh podgrupp tipa $G_2$ nad polyami kharakteristiki $p>0$”, Vladikavk. matem. zhurn., 22:1 (2020), 78–84  mathnet  crossref
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:216
    Full text:65
    References:17
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021